A coupling approach to randomly forced nonlinear PDE's. II

Sergei Kuksin, Andrey Piatnitski, Armen Shirikyan

Research output: Contribution to journalArticle

Abstract

We consider a class of discrete time random dynamical systems and establish the exponential convergence of its trajectories to a unique stationary measure. The result obtained applies, in particular, to the 2D Navier-Stokes system and multidimensional complex Ginzburg-Landau equation with random kick-force.

Original languageEnglish
Pages (from-to)81-85
Number of pages5
JournalCommunications in Mathematical Physics
Volume230
Issue number1
DOIs
Publication statusPublished - Sep 2002

Fingerprint

Discrete-time Dynamical Systems
Stationary Measure
Random Dynamical Systems
Nonlinear PDE
Complex Ginzburg-Landau Equation
2-D Systems
Navier-Stokes System
Exponential Convergence
Trajectory
Class

Cite this

Kuksin, Sergei ; Piatnitski, Andrey ; Shirikyan, Armen. / A coupling approach to randomly forced nonlinear PDE's. II. In: Communications in Mathematical Physics. 2002 ; Vol. 230, No. 1. pp. 81-85.
@article{d45305a90744490283e340d4d362a788,
title = "A coupling approach to randomly forced nonlinear PDE's. II",
abstract = "We consider a class of discrete time random dynamical systems and establish the exponential convergence of its trajectories to a unique stationary measure. The result obtained applies, in particular, to the 2D Navier-Stokes system and multidimensional complex Ginzburg-Landau equation with random kick-force.",
author = "Sergei Kuksin and Andrey Piatnitski and Armen Shirikyan",
year = "2002",
month = "9",
doi = "10.1007/s00220-002-0707-2",
language = "English",
volume = "230",
pages = "81--85",
journal = "Communications in Mathematical Physics",
issn = "0010-3616",
publisher = "Springer",
number = "1",

}

A coupling approach to randomly forced nonlinear PDE's. II. / Kuksin, Sergei; Piatnitski, Andrey; Shirikyan, Armen.

In: Communications in Mathematical Physics, Vol. 230, No. 1, 09.2002, p. 81-85.

Research output: Contribution to journalArticle

TY - JOUR

T1 - A coupling approach to randomly forced nonlinear PDE's. II

AU - Kuksin, Sergei

AU - Piatnitski, Andrey

AU - Shirikyan, Armen

PY - 2002/9

Y1 - 2002/9

N2 - We consider a class of discrete time random dynamical systems and establish the exponential convergence of its trajectories to a unique stationary measure. The result obtained applies, in particular, to the 2D Navier-Stokes system and multidimensional complex Ginzburg-Landau equation with random kick-force.

AB - We consider a class of discrete time random dynamical systems and establish the exponential convergence of its trajectories to a unique stationary measure. The result obtained applies, in particular, to the 2D Navier-Stokes system and multidimensional complex Ginzburg-Landau equation with random kick-force.

UR - http://www.scopus.com/inward/record.url?scp=0036770515&partnerID=8YFLogxK

U2 - 10.1007/s00220-002-0707-2

DO - 10.1007/s00220-002-0707-2

M3 - Article

VL - 230

SP - 81

EP - 85

JO - Communications in Mathematical Physics

JF - Communications in Mathematical Physics

SN - 0010-3616

IS - 1

ER -